Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on classes of functions defined by integrated Lipschitz conditions


Author: J. L. Walsh
Journal: Bull. Amer. Math. Soc. 74 (1968), 344-346
DOI: https://doi.org/10.1090/S0002-9904-1968-11949-4
MathSciNet review: 0219728
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. S. Quade, Trigonometric approximation in the mean, Duke Math. J. 3 (1937), no. 3, 529–543. MR 1546008, https://doi.org/10.1215/S0012-7094-37-00342-9
  • 2. A. Zygmund, Smooth functions, Duke Math. J. 12 (1945), 47-76. MR 12691
  • 3. J. L. Walsh and H. G. Russell, Integrated continuity conditions and degree of approximation by polynomials or by bounded analytic functions, Trans. Amer. Math. Soc. 92 (1959), 355-370. MR 108595
  • 4. J. L. Walsh, Approximation by polynomials: uniform convergence as implied by mean convergence, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 20-25; 1405-1407; 56 (1966), 1406-1408. MR 213583


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11949-4

American Mathematical Society